MathSciNet Relay Station
MathSciNet bibliographic data
MR1719802 (2000j:42027) 42B20 (11L07 11P55 39A12 42A50 44A12)
Stein, Elias M.; Wainger, Stephen Discrete analogues in harmonic analysis. I. $l\sp 2$ estimates for singular Radon transforms. Amer. J. Math. 121 (1999), no. 6, 1291–1336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement